... mouth". I feel like I have a film on my teeth and am constantly running my tongue over the teeth. It's driving me and my family crazy as I'm also sucking my cheeks and trying to remove the scum. I see my dentist regularly and when I told her about the side effects, she said she has other patients having the same problems. This has made me very self conscious. I will not take a third shot. I was a very active 66 year old, but feel this leg and hip pain plus the dry mouth have aged me.
I have constant cotton mouth from medications and from diabetes. I carry a bottle of ice water with me everywhere I go. Also there are products, such as Biotene products that have sprays, mouthwashes, and lozenges. They used to have gum which was my favorite and I hAve no idea why they stopped that. I use lozenges and carÅ• that the best
- Prolia Information for Consumers
- Prolia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prolia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jul 2012 • 1 answer
Updated 30 Jun 2013 • 1 answer
My tongue burns all the time. Also my mouth has a deep fissure down the middle of it (glossodynia?)?
Updated 1 Apr 2015 • 1 answer
Updated 2 May 2015 • 1 answer
Otezla - Muscle cramps?I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I?
Updated 18 Jan 2016 • 1 answer